# SDR AALA991367

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJC - FLT 0740 - ON TAKEOFF SJC/DFW, BOTH LEFT AND RIGHT AIR CONDITIONING SUPPLY HIGH TEMPERATURE LIGHTS ILLUMINATED.  HIGH PRESSURE BLEED AIR SUPPLY WAS SHUT OFF AND LIGHTS EXTINGUISHED.  STRONG FUEL ODOR DETECTED IN CABIN.  AIRCRAFT RETURNED TO SJC AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
